Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Dry cough, taken benadryl, grilinctus, Vicks 509 & azax 500. Treatment?

Its been almost 10 days I have been suffering from dry cough. It continues throughput the day. I have tried benadryl syrup,grilinctus syrup, Vicks 509 & azax 500. But none is showing any signs of improvement. Please advise a medicine which will help to reduce the dry cough as I have a physical test for one of the exam of police & also medical test on 9th of Oct,13. Please help!!!!
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
General & Family Physician 's  Response
Hi,
It seems that you might be having bronchitis giving rise to this problem.
As you have completed the antibiotic medicine course, continue with Grilinctus.
After infection controls, cough remains for few day more.
If there is no improvement, go for x-ray chest and CBC.
Avoid cold drinks and junk food.
Ok and take care.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor